American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Saichi Izumino and Go Hirasawa. Positive symmetric quotients and their selfadjoint extensions. Proc. Amer. Math. Soc. 129 (2001) 2987-2995. MR 1840104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Juan P. Bès. Invariant manifolds of hypercyclic vectors for the real scalar case. Proc. Amer. Math. Soc. 127 (1999) 1801-1804. MR 1485460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Toshihiro Okuyama and Keiichi Watanabe. The Fuglede-Putnam theorem and a generalization of Barría's lemma. Proc. Amer. Math. Soc. 126 (1998) 2631-2634. MR 1451824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Peter Schwartz. A cocycle theorem with an application to Rosenthal sets. Proc. Amer. Math. Soc. 124 (1996) 3689-3698. MR 1328377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James R. Holub. Pre-frame operators, Besselian frames, and near-Riesz bases in Hilbert spaces . Proc. Amer. Math. Soc. 122 (1994) 779-785. MR 1204376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ximena Catepillán, Marek Ptak and Wacław Szymański. Multiple canonical decompositions of families of operators and a model of quasinormal families . Proc. Amer. Math. Soc. 121 (1994) 1165-1172. MR 1189538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Peng Fan and Che Kao Fong. An intrinsic characterization for zero-diagonal operators . Proc. Amer. Math. Soc. 121 (1994) 803-805. MR 1185279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robin Harte. Taylor exactness and Kato's jump . Proc. Amer. Math. Soc. 119 (1993) 793-801. MR 1152982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Leonya Livshits. Locally finite-dimensional sets of operators . Proc. Amer. Math. Soc. 119 (1993) 165-169. MR 1159175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shigeru Yamagami. Cyclic inequalities . Proc. Amer. Math. Soc. 118 (1993) 521-527. MR 1128732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Masatoshi Fujii and Fumio Kubo. Buzano's inequality and bounds for roots of algebraic equations . Proc. Amer. Math. Soc. 117 (1993) 359-361. MR 1088441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] G. W. Johnson. The product of strong operator measurable functions is strong operator measurable . Proc. Amer. Math. Soc. 117 (1993) 1097-1104. MR 1123654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] P. J. Stacey. Product shifts on $B(H)$ . Proc. Amer. Math. Soc. 113 (1991) 955-963. MR 1057945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zong Ben Xu and G. F. Roach. An alternating procedure for operators on uniformly convex and uniformly smooth Banach spaces . Proc. Amer. Math. Soc. 111 (1991) 1067-1074. MR 1049854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Teresa Álvarez and Manuel González. Some examples of Tauberian operators . Proc. Amer. Math. Soc. 111 (1991) 1023-1027. MR 1033955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Domingo A. Herrero. A unicellular universal quasinilpotent weighted shift . Proc. Amer. Math. Soc. 110 (1990) 649-652. MR 1023343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Richard Bouldin. Approximation by operators with fixed nullity . Proc. Amer. Math. Soc. 103 (1988) 141-144. MR 938658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robin Harte. Almost exactness in normed spaces . Proc. Amer. Math. Soc. 100 (1987) 257-265. MR 884463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Domingo A. Herrero. On the multiplicities of the powers of a Banach space operator . Proc. Amer. Math. Soc. 94 (1985) 239-243. MR 784171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robin Harte. Almost open mappings between normed spaces . Proc. Amer. Math. Soc. 90 (1984) 243-249. MR 727242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] G. W. Treese and E. P. Kelly. Generalized Fredholm operators and the boundary of the maximal group of invertible operators . Proc. Amer. Math. Soc. 67 (1977) 123-128. MR 0454712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Francis J. Narcowich. On the extreme points of the interval between two operators . Proc. Amer. Math. Soc. 67 (1977) 84-86. MR 0454737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jo ao-Paulo Dias and Jesús Hernández. A Sturm-Liouville theorem for some odd multivalued maps . Proc. Amer. Math. Soc. 53 (1975) 72-74. MR 0377632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. William Helton. Continuity of linear fractional transformations on an operator algebra . Proc. Amer. Math. Soc. 40 (1973) 217-218. MR 0324437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] P. B. Ramanujan and S. M. Patel. Errata to: ``Operators whose ascent is $0$ or $1$'' . Proc. Amer. Math. Soc. 34 (1972) 632. MR 0295102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] K. Sundaresan. Orthogonality and nonlinear functionals on Banach spaces . Proc. Amer. Math. Soc. 34 (1972) 187-190. MR 0291835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] William H. Ruckle. Reflexivity of $L(E,\,F)$ . Proc. Amer. Math. Soc. 34 (1972) 171-174. MR 0291777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Matthew C. Y. Lee. On Weyl's theorem and its converse . Proc. Amer. Math. Soc. 33 (1972) 405-409. MR 0296739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1